Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Unprotected intercourse, no periods, taken mtprost kit, stomachache, vomiting. Pregnant?

i am kamal.i had a unsafe intercourse with my girlfriend before 3weeks and she got pregnant .i have given her MTPROST KIT before 3 days.Now she is feeling too much pain in her stomach and womating . her monthly priod is on 20 but today is 23 apr three more days has gone .But there is not any bleeding .i love her alot she is 19 years old.We can t share this with plz guide me wat i can do for her now..2 days have been gone.when the abortion periods will it save.i am very tensen plz guide me..
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sometimes it happens that bleeding may variate for 4-5 days from the usual date in menses. if you have given her mt prost kit she might have bleeding within 3-4 days, and sometimes it happens that whole product in uterus not evacuated and retained products can produce pain and bleeding.
So you should go to gynaecologist for usg and further d n e procedure if required.
it will be confidential and totally safe...
Answered: Thu, 26 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor